# SDR DALA2024071807245

- Difficulty date: July 15, 2024
- Submitted: July 18, 2024
- Operation: Air carrier
- Aircraft: N684DA
- Make and model: Boeing 757232
- Aircraft serial: 27104
- Aircraft time: 97,555 hours, 41,493 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Corroded
- Location: Te Flap
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 684 CORROSION ON UPPER SKIN OF FWD. FLAP WSTA.85 AT LH WING INB. MAIN FLAP. CORRECTIVE ACTION: SUMMARY OF NRC 00176. AREA WAS REPAIRED PER ER/A 618970-14 REV ORIGINAL SECTION I: PERMANENT REPAIR. (0449633)
